# SDR AU510001712

- Difficulty date: October 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747-400
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF NR 1 HYDRAULIC SYSTEM FLUID.  INVESTIGATION FOUND THE RT BODY GEAR POSITIONING ACTUATOR HYDRAULIC FUSE LOWER `B` NUT LOOSE AND LEAKING.  AIRCRAFT IS FOREIGN REGISTERED.
